# SDR HALA2015111500236

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 22,659 hours, 53,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE GIRT BAR HANGING FROM CASING.  REINSTALLED ESCAPE SLIDE GIRT BAR IAW AMM25-61-01.  SECURITY CHECK GOOD, OK TO CONTINUE SERVICE.
